This patient support community is for discussions relating to women's health issues, including bone health, gynecologic cancers, genetic testing, heart disease, infectious diseases, work issues, mammograms, reproductive health, sexuality, domestic abuse and sexual violence.
I am a menopausal 54 year old woman and I experience vaginal dryness during intercourse. This morning my husband and I had intercourse without lubrication and immediately afterwards I felt the symptoms of a UTI, with a good deal of blood in my urine. It's extremely painful. I don't believe this is a bacterial infection because of the sudden symptoms. Can vaginal dryness cause a tear to the urethra, causing the blood in the urine, and if so, will it heal shortly or should I seek medical attention?
Can you see any visible tears? Is there bleeding without urination?
I cannot imagine that it could cause tearing just once without lubrication but I guess anything is possible. I would not worry about it unless you notice it occurring again.
Do you have any other symptoms of UTI? lower abdominal pain/fullness, painful urination/burning, puss in urine, foul smell, etc?
Hello I went to a large chemist chain yesterday and spoke to the naturapath on site and she is convinced that Bio Ceuticals product (natural and no estrogen) called Alfa Efa works a treat. I have just started taking these capsules. I feel an instant change. Also Replens Vaginal Gel, also no estrogen was bought, but am trying out the capsules first. The naturopath said, I may not need the Replens as the Alpha Efa works so well. This problem has been an huge issue for me for years and fingers crossed this all works. Will post another comment in a month. Excited.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.